# SDR AALA20110529TUL06

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 66,035 hours, 34,510 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT STL-LAX.  CREW REPORTED LEFT TRUST REVERSER UNLOCK INDICATION LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  ADJUSTED LEFT ENGINE THRUST REVERSER UNLOCK SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
